Academic Journals Database
Disseminating quality controlled scientific knowledge

Boletim da Sociedade Paranaense de Matemática

ISSN: 0037--8712
Publisher: Sociedade Brasileira de Matemática


ADD TO MY LIST
 
ON THE GAUSS MAP OF RULED SURFACES OF TYPE II IN 3-DIMENSIONAL PSEUDO-GALILEAN SPACE

Author(s): Alper Osman Öğrenmis | Mahmut Ergüt
Volume: 31
Issue: 1
Year: 2013
On a Class of Generalized Sequences Related to the ℓ^p Space Defined by Orlicz Functions

Author(s): Ayhan Esi | Mehmet Açikgöz | Ayten Esi
Volume: 31
Issue: 1
Year: 2013
New Bounds on Zagreb indices and the Zagreb Co-indices

Author(s): Ranjini P. S | V.Lokesha | A. R. Bindusree | M. Phani Raju
Volume: 31
Issue: 1
Year: 2013
A New Characterization of some Mathieu Groups by the Number of Sylow Subgroups

Author(s): Alireza Khalili Asboei | Seyed Sadegh Salehi Amiri | Abolfazl Tehranian | Ali Iranmanesh
Volume: 31
Issue: 1
Year: 2013
BIHARMONIC S-CURVES ACCORDING TO SABBAN FRAME IN HEISENBERG GROUP Heis³

Author(s): Talat Körpinar | Essin Turhan
Volume: 31
Issue: 1
Year: 2013
Decay of Small Solutions for the Zakharov-Kuznetsov Equation posed on a half-strip

Author(s): Nikolai Larkin | Eduardo Tronco
Volume: 31
Issue: 1
Year: 2013
Global behavior of the difference equation $x_{n+1}=frac{Ax_{n-1}} {B-Cx_{n}x_{n-2}}$

Author(s): R. Abo-Zeid | Cengiz Cinar
Volume: 31
Issue: 1
Year: 2013
Spectrum of the Operator B(f, g) on the Vector Valued Sequence Space c_0(X)

Author(s): Binod Chandra Tripathy | Avinoy Paul
Volume: 31
Issue: 1
Year: 2013
THE REILLY’S INTEGRAL FORMULA ON SEMI-RIEMANNIAN MANIFOLDS WITH NONDEGENERATE BOUNDARY

Author(s): Mahmut Ergüt | Mihriban Külahcı
Volume: 31
Issue: 1
Year: 2013
DARBOUX ROTATION AXIS OF SPACELIKE BIHARMONIC HELICES WITH TIMELIKE NORMAL IN THE LORENTZIAN E(1,1)

Author(s): Talat Körpınar | Essin Turhan
Volume: 31
Issue: 1
Year: 2013
PARAMETRIC EQUATIONS OF GENERAL HELICES IN THE SOL SPACE Sol³

Author(s): Essin Turhan | Talat Körpinar
Volume: 31
Issue: 1
Year: 2013
Existence of solutions for a boundary problem involving p(x)-biharmonic operator

Author(s): Abdel Rachid El Amrouss | Anass Ourraoui
Volume: 31
Issue: 1
Year: 2013
Morita context and Generalized (α, β)−Derivations

Author(s): Nadeem ur Rehman | Radwan Mohammed AL-Omary | Mohammed M. Al-Shomrani
Volume: 31
Issue: 1
Year: 2013
Some separation axioms in generalized topological spaces

Author(s): D. Sivaraj | V. Pankajam
Volume: 31
Issue: 1
Year: 2013
ON CHARACTERIZATION OF B-FOCAL CURVES IN E³

Author(s): Talat Körpınar | Selçuk Baş
Volume: 31
Issue: 1
Year: 2013
ON A CLASS OF n-NORMED SEQUENCES RELATED TO $ell_p$-SPACE

Author(s): Binod Chandra Tripathy | Stuti Borgohain
Volume: 31
Issue: 1
Year: 2013
A NOTE ON THE GENERALIZED q-GENOCCHI MEASURES WITH WEIGHT

Author(s): hassan jolany | Serkan Araci | Mehmet Acikgoz | Jong-Jin Seo
Volume: 31
Issue: 1
Year: 2013
Properties of $Gamma^{2}$ defined by a modulus function

Author(s): C.Murugesan | N. Subramanian
Volume: 31
Issue: 1
Year: 2013
On Mannheim Curves in Riemann-Otsuki Space

Author(s): Zühal Küçükarslan | Münevver Yıldırım Yılmaz
Volume: 31
Issue: 1
Year: 2013
Some New Properties of b-closed spaces

Author(s): N. Rajesh
Volume: 30
Issue: 2
Year: 2012
An Introduction to the Generalized Fractional Integration

Author(s): Kishan Sharma
Volume: 30
Issue: 2
Year: 2012
Erratum about

Author(s): Ramesh Ramasamy | M. Rajamani | V Inthumathi
Volume: 30
Issue: 2
Year: 2012
Strict monotonicity and unique continuation of the biharmonic operator

Author(s): Najib Tsouli | Omar Chakrone | Mostafa Rahmani | Omar Darhouche
Volume: 30
Issue: 2
Year: 2012
Note on contra delta hat g-continuous functions

Author(s): M. Lellis Thivagar | B. Meera Devi
Volume: 30
Issue: 2
Year: 2012
On Wave Equations Without Global a Priori Estimates

Author(s): Luis Adauto Medeiros | Juan Limaco | Cícero Lopes Frota
Volume: 30
Issue: 2
Year: 2012
On decompositions of Irg-continuity

Author(s): Chitra Sakthivel | M. M.Rajamani | V. Inthumathi
Volume: 30
Issue: 2
Year: 2012
Corrigendum to

Author(s): Takashi Noiri | Ahmad Al-Omari
Volume: 30
Issue: 2
Year: 2012
The Rate of Sectional entire sequence spaces

Author(s): N. Gurumoorthy | Chandrasekhara Rao
Volume: 30
Issue: 2
Year: 2012
SOME NEW GENERALIZED TOPOLOGIES VIA HEREDITARY CLASSES

Author(s): Ramesh Ramasamy | M. Rajamani | V. Inthumathi
Volume: 30
Issue: 2
Year: 2012
ON SPACELIKE BIHARMONIC SLANT HELICES ACCORDING TO BISHOP FRAME IN THE LORENTZIAN GROUP OF RIGID MOTIONS E(1,1)

Author(s): Talat Körpınar | Essin Turhan
Volume: 30
Issue: 2
Year: 2012
The generalized difference gai sequences of fuzzy numbers defined by Orlicz functions

Author(s): N. Subramanian | Ayhan Esi | U.K. Misra | M.S. Panda
Volume: 30
Issue: 2
Year: 2012
Asymptotically Lacunary Statistical Equivalent Sequences of Fuzzy Numbers

Author(s): Ayhan Esi | Necdet Çatalbas
Volume: 30
Issue: 2
Year: 2012
Somewhat ( gamma,beta )-semicontinuous functions

Author(s): C. Carpintero | N. Rajesh | E. Rosas
Volume: 30
Issue: 1
Year: 2012
On Psi∗-operator in ideal m-spaces

Author(s): Ahmad Al-Omari | Takashi Noiri
Volume: 30
Issue: 1
Year: 2012
Operation approaches on b-open sets and applications

Author(s): C. Carpintero | N. Rajesh | E. Rosas
Volume: 30
Issue: 1
Year: 2012
On Application of Fractional Differintegral Operator to the K4- Function

Author(s): Kishan Sharma
Volume: 30
Issue: 1
Year: 2012
Solidity and some double sequence spaces

Author(s): N.Subramanian | P.Thirunavakarasu
Volume: 30
Issue: 1
Year: 2012
On faintly pi g-continuous functions

Author(s): N. Rajesh
Volume: 30
Issue: 1
Year: 2012
A survey of non-abelian tensor products of groups and related constructions

Author(s): Irene N. Nakaoka | Noraí R. Rocco
Volume: 30
Issue: 1
Year: 2012
On a type of generalized closed sets

Author(s): Dhananjoy Mandal | M. N. Mukherjee
Volume: 30
Issue: 1
Year: 2012
Uma hierarquia de testes de convergência de séries baseada no teorema de Kummer

Author(s): Ludmila Bourchtein | Andrei Bourchtein | Gabrielle Nornberg | Cristiane Venzke
Volume: 29
Issue: 2
Year: 2011
Some properties of semi-linear uniform spaces

Author(s): Abdalla Ahmad Tallafha
Volume: 29
Issue: 2
Year: 2011
On an elliptic equation of $p$-Laplacian type with nonlinear boundary condition

Author(s): Nguyen Thanh Chung
Volume: 29
Issue: 2
Year: 2011
The semi normed space defined by entire sequences

Author(s): K. Balasubramanian | K. Chandrasekhara Rao | N. Subramanian
Volume: 29
Issue: 2
Year: 2011
Functions almost contra-super-continuity in m-spaces

Author(s): Luis Vásquez | Margot Salas Brown | Ennis Rosas
Volume: 29
Issue: 2
Year: 2011
On λ− summable entire sequences of fuzzy numbers

Author(s): N. Subramanian | K. Chandrasekhara Rao | K. Balasubramanian
Volume: 29
Issue: 2
Year: 2011
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona